CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
Geometry on the Wasserstein Space Over a Compact Riemannian Manifold 期刊论文
ACTA MATHEMATICA SCIENTIA, 2021, 卷号: 41, 期号: 6, 页码: 1959-1984
Authors:  Ding, Hao;  Fang, Shizan
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
constant vector fields  measures having divergence  Levi-Civita connection  parallel translations  Mckean-Vlasov equations  
Strain tensors on hyperbolic surfaces and their applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 1, 页码: 36
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:51/0  |  Submit date:2021/06/01
Keywords hyperbolic surface  Shell  Nonlinear elasticity  Riemannian geometry  
A "boundedness implies convergence" principle and its applications to collapsing estimates in Kahler geometry 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2021, 卷号: 206, 页码: 21
Authors:  Jian, Wangjian;  Shi, Yalong
Favorite  |  View/Download:44/0  |  Submit date:2021/04/26
Lower Bounds of Optimal Exponentials of Thickness in Geometry Rigidity Inequality for Shells 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 17
Authors:  Yao Pengfei
Favorite  |  View/Download:29/0  |  Submit date:2021/04/26
Geometry rigidity inequality  shell  nonlinear elasticity  Riemannian geometry  
Optimal exponentials of thickness in Korn's inequalities for parabolic and elliptic shells 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 23
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:37/0  |  Submit date:2020/09/23
Korn's inequality  Shell  Nonlinear elasticity  Riemannian geometry  
Exact controllability of the wave equation with time-dependent and variable coefficients 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 45, 页码: 226-238
Authors:  Liu, Yu-Xiang
Favorite  |  View/Download:123/0  |  Submit date:2018/11/16
Wave equation with variable coefficients  Exact controllability  Riemannian manifold  
LINEAR STRAIN TENSORS ON HYPERBOLIC SURFACES AND ASYMPTOTIC THEORIES FOR THIN SHELLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2019, 卷号: 51, 期号: 2, 页码: 1387-1435
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
hyperbolic surface  shell  nonlinear elasticity  Riemannian geometry  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:40/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:49/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
Minimal Complex Surfaces with Levi-Civita Ricci-flat Metrics 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1195-1207
Authors:  Liu, Ke Feng;  Yang, Xiao Kui
Favorite  |  View/Download:53/0  |  Submit date:2018/10/07
Levi-Civita Ricci-flat metric  kodaira dimension  classication